# SDR CALA2011011300020

- Difficulty date: January 13, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 43,007 hours, 22,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING S CHECK FOUND SEVERAL EMER LIGHTS INOP, LT OVERWING EXIT SIGN LIGHT, CABIN CENTER SEAT LIGHTS.  R&R EMERGENCY LIGHT BATTERY PACK AT M1669.  OPS CHECK GOOD IAW 737M/M 33-51-51.
